# SDR 07FDEA02641

- Difficulty date: July 10, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N420FE
- Make and model: Airbus A310-222
- Aircraft serial: 339
- Aircraft time: 40,090 hours, 15,371 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53981540200
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, PREVIOUS REPAIR FOUND LOCATED ON FR 74/75 AND STR 41/44 LT.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF IT WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR EVALUATED AND FOUND NOT TO CONFORM TO AN SRM REPAIR.  NEW REPAIR WAS ACCOMPLISHED PER SRM 53-10-12 FIG 225 SHEET 1.
